# SDR ASAA2021030434246

- Difficulty date: March 4, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 50,986 hours, 15,092 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 25499
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 18,081 hours, 5,833 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED BIT PER B737-800 FIM 21-62 TASK 801. INITIALLY NO FAULTS NOTED. NOTED TCV FAULT ON LATER BIT CHECK. TCV FAULT CLEARED PACK OPERATED NORMALLY AT THAT TIME. SUSPECT FAULTY RH TCV. REMOVED AND REPLACED #2 PACK TCV PRECAUTIONARY REF B737-800 AMM 21-51-10-400-801. PERFORMED PZTC BITE REF AMM 21-61-00-700-806-002, OP CHECK GOOD. LEAK CHECK GOOD. ETOPS GROUND VERIFICATION SUCCESSFUL.
